# SDR AALA980974

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED AFT SIDE AT RT ICE LIGHT STATION 720B.  REPAIRED STRINGER 15R, AFT SIDE OF RT ICE LIGHT, STATION 720B IAW SRM 53-10-3 PAGE 3-48.  (M)
